MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hls cable is reading disconnected, while connected.The failure occurred without patient involvement.No harm to any person has been reported.As a pressure issue was reported, which is a potential risk for the patient, a report is needed.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
It was reported that the hls cable is reading disconnected, while connected.The failure occurred with no patient involvement.No harm to any person has been reported.As a pressure reading failure could lead to a pump stop, if the intervention is set by the user, a report is required.A getinge field service technician (fst) was sent for investigation.The failure could be confirmed and the connection cable for disposables was replaced.The fst performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.The fst confirmed, that there were no visible damages on the sensor and its cable.Another connection cable for disposable with a similar failure was investigated by the life cycle engineering on 2020-11-26.According to investigation report, the nature of the error could be traced back to a missing electrical connection within the cable.The root cause for the missing connection is a broken wire within the cable, which originated from external force.According to the instruction for use of the involved disposables (hls set advanced 5.0 / 7.0, hit set advanced 5.0 / 7.0, v2.4, chapter "preparation and installation" and quadrox-ir small adult / adult, chapter "priming the system") the pressure sensors have to be calibrated and checked before priming.Furthermore, the cardiohelp has a flow/bubble sensor and a venous probe to measure and control the blood flow and parameters.If the measured values are above high limit or below low limit of the set limits the system generates a visual and acoustical alarm.Additionally, according to the instruction for use (ifu) of the cardiohelp, chapter "connection the sensors", it is stated to ensure that the connected sensors are not defective and to not use if there is a visible damage.The device was manufactured on 2022-03-18.The review of the non-conformities has been performed on 2025-08-29 for the period of (b)(6) 2022 to (b)(6) 2025.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.In addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the results the reported failure "hls cable is reading disconnected, while connected" could be confirmed.The customer will be informed about the results by the getinge sales and service unit.The occurrence rate was calculated for the reported issue and it was determined that this is not a systemic issue.Therefore, no remedial action is required.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key22990902
Report Number8010762-2025-0000393
Device Sequence Number9519117
Product Code DTQ
UDI-Device Identifier04058863074863
UDI-Public(01)04058863074863(11)220318
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701072780
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown